# SDR AALA201805319002

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 47,518 hours, 30,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Delaminated
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY SLIDE DELAMINATED.  REMOVED AND REPLACED THE SLIDE IAW J/C 26L20025014.
